| Catalog Number |
8065752450 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that cutting speed of the vitrectomy probe was low, making the cutting operation cannot be started normally during vitrectomy surgery.The surgery was successfully completed after replacing the product with another one.There was no impact to the patient.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).